An inequality involving the constant e and a generalized Carleman-type inequality

Chao-Ping Chen, Richard B. Paris

    Research output: Contribution to journalArticlepeer-review

    14 Downloads (Pure)

    Abstract

    In this paper, we establish a double inequality involving the constant e . As an application, we give a generalized Carleman-type inequality.
    Original languageEnglish
    Pages (from-to)1197-1203
    Number of pages7
    JournalMathematical Inequalities and Applications
    Volume23
    Issue number4
    DOIs
    Publication statusPublished - 29 Oct 2020

    Cite this